# SDR V0XR20120927J0113

- Difficulty date: September 26, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,020 hours, 16,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S62957075T76511
- Condition: Corroded
- Location: Bs 349-389
- Part time: 23,020 hours, 16,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION FROM FS 349 TO 389.  R & R RT SEAT TRAC IAW SRM 51-21-49, 53-00-49, 51-21-11,51-24-36, AND 51-41-02.
